# SDR ASAA2023022842121

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 4,139 hours, 1,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT DROPPED FROM CEILING. GROUNDED - YES. SECURED EMERGENCY EXIT LIGHT TO CEILING PANEL AS REQUIRED OPS CK GOOD.
